# SDR SWIA200616460

- Difficulty date: March 19, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 3,177 hours, 2,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT LIGHT ON PARTITION WALL BETWEEN FIRST CLASS AND ECONOMY DOES NOT ILLUMINATE.  RESET LOOSE SPLICE.  EMERGENCY LIGHT OPERATIONAL CHECK GOOD IAW CRJ AMM 33-51-10.
